# SDR SWAA2013072618590

- Difficulty date: July 17, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 20,943 hours, 12,310 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT REAR SPAR, STABILIZER STATION 92.70 TO 101.90.  REPAIRED SKIN IAW SRM.
